Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 271, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 18, 2017, 11:12 PM CDT for 5 counties in Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2017, 11:12 PM CDT (04:12 UTC)
- Expired
- May 19, 2017, 12:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 55 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 6:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2055 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
385 WUUS54 KTSA 190412 SVRTSA OKC035-041-097-115-131-190500- /O.NEW.KTSA.SV.W.0271.170519T0412Z-170519T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Tulsa OK 1112 PM CDT THU MAY 18 2017 The National Weather Service in Tulsa has issued a * Severe Thunderstorm Warning for... Southern Craig County in northeastern Oklahoma... Northeastern Rogers County in northeastern Oklahoma... Northern Delaware County in northeastern Oklahoma... Southwestern Ottawa County in northeastern Oklahoma... Mayes County in northeastern Oklahoma... * Until midnight CDT * At 1111 PM CDT, severe thunderstorms were located along a line extending from 3 miles southeast of Foyil to 2 miles northeast of Chouteau, moving northeast at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations in or near the path include... Vinita... Jay... Pryor... Pryor Creek... Grove... Chouteau... Chelsea... Salina... Afton... Langley... Adair... Bernice... Ketchum... Spavinaw... Foyil... Bluejacket... Disney... Big Cabin... Pensacola... Hoot Owl... This includes Interstate 44 between mile markers 254 and 295. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until midnight CDT for northeastern Oklahoma. LAT...LON 3648 9466 3615 9535 3638 9558 3686 9514 TIME...MOT...LOC 0411Z 213DEG 42KT 3638 9549 3621 9531 HAIL...<.75IN WIND...60MPH $$
2 follow-up statements
655
WWUS54 KTSA 190442
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1142 PM CDT THU MAY 18 2017
OKC115-131-190452-
/O.CAN.KTSA.SV.W.0271.000000T0000Z-170519T0500Z/
Rogers OK-Ottawa OK-
1142 PM CDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROGERS AND
SOUTHWESTERN OTTAWA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.
LAT...LON 3674 9500 3667 9500 3667 9491 3648 9466
3629 9505 3650 9541 3651 9540 3651 9533
3656 9533 3677 9504
TIME...MOT...LOC 0442Z 262DEG 53KT 3651 9504 3634 9486
$$
OKC035-041-097-190500-
/O.CON.KTSA.SV.W.0271.000000T0000Z-170519T0500Z/
Craig OK-Delaware OK-Mayes OK-
1142 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN CRAIG...NORTHERN DELAWARE AND NORTHEASTERN MAYES
COUNTIES...
At 1142 PM CDT, severe thunderstorms were located along a line
extending from near Ketchum to 6 miles southwest of Jay, moving east
at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Vinita... Jay...
Grove... Langley...
Adair... Bernice...
Ketchum... Spavinaw...
Disney... Big Cabin...
Pensacola... Hoot Owl...
Cherokee State Park... Bernice State Park...
Spavinaw State Park... Cleora...
Chloeta... Honey Creek State Park...
Strang... Zena...
This includes Interstate 44 between mile markers 268 and 293.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.
LAT...LON 3674 9500 3667 9500 3667 9491 3648 9466
3629 9505 3650 9541 3651 9540 3651 9533
3656 9533 3677 9504
TIME...MOT...LOC 0442Z 262DEG 53KT 3651 9504 3634 9486
HAIL...<.75IN
WIND...60MPH
$$947
WWUS54 KTSA 190452
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1152 PM CDT THU MAY 18 2017
OKC035-041-097-190501-
/O.EXP.KTSA.SV.W.0271.000000T0000Z-170519T0500Z/
Craig OK-Delaware OK-Mayes OK-
1152 PM CDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG...NORTHERN
DELAWARE AND NORTHEASTERN MAYES COUNTIES WILL EXPIRE AT MIDNIGHT
CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.
LAT...LON 3674 9500 3667 9500 3667 9491 3648 9466
3629 9505 3650 9541 3651 9540 3651 9533
3656 9533 3677 9504
TIME...MOT...LOC 0451Z 213DEG 42KT 3659 9498 3642 9480
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 9:19 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 18, 9:19 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
919 PM CDT Thu May 18 2017
...UPDATE...
.DISCUSSION...
Strong to severe thunderstorms continue this evening with heavy
rainfall occurring in the stronger clusters. A marginal wind/hail
threat will likely persist into the overnight hours as storms
progress eastward into instability axis. In addition, given the
rainfall rates, the threat for localized flash flooding will also
be possible.
A quick look at the latest 00Z NAM indicates another round of
severe thunderstorms late Friday afternoon into Friday night.
Flash flooding could become a major concern, especially given the
rainfall that is ongoing. Update out shortly given latest radar
trends.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>067-070-
071.
AR...None.
&&
SHORT TERM...12Hazardous weather outlook, May 18, 4:55 PM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Thu May 18 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Thu May 18 2017
...SEVERE STORM POTENTIAL INCREASES THIS EVENING AND CONTINUES
INTO FRIDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This evening through Tonight.
TORNADO.
RISK...Limited.
AREA...West of highway 75.
ONSET...after 6 PM.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and to a lesser extent Northwest Arkansas.
ONSET...after 6 PM.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...after midnight.
HEAVY RAIN.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...after 6 PM.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...ongoing.
DISCUSSION...
An enhanced to moderate risk of severe storms is forecast by early
evening into tonight across Eastern Oklahoma. Very large hail, in
excess of 2 inches in diameter, damaging winds and isolated
tornadoes are possible, with the greatest risk northwest of Tulsa. A
slight risk of severe storms is forecast for Western Arkansas late
tonight. Damaging winds and marginally severe hail would be the main
threats, mainly after midnight.
Strong to severe storms have develop this afternoon over western and
central Oklahoma. These storms are expected to move east into the
region early this evening. The best chance for discrete surface
based cells, and thus the highest tornado and largest hail threat,
will be to the west of highway 75 this evening.
Storms are expected to gradually grow into clusters or lines this
evening as they move deeper into Eastern Oklahoma. Damaging winds
and large hail would be the main threats. An isolated tornado could
occur with any bowing line segments.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind
Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...Severe Thunderstorm Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
Another round of strong to severe storms are expected Friday into
early Saturday as upper level system approaches the region.
Storms will fire along the dryline and cold front, becoming more
numerous with time. All modes of severe will be possible,
especially early when storms are more discrete, with storms again
merging into a line as they move east. Severe threat will
transition to more of a wind and heavy rain/flooding threat as
the night goes on. Convection will linger into Saturday while
gradually weakening, across northwest Arkansas and southeast
Oklahoma.
A system dropping through the region in northwest flow will bring
another round of storm potential Monday and Tuesday. A limited
risk for severe weather can be expected with this system.
weather.gov/tulsa Contains additional information.In the hours before
Local storm report, May 18, 10:12 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 2 S WYNONA 36.52N 96.33W
05/18/2017 M59 MPH OSAGE OK MESONET
&&
JDSLocal storm report, May 18, 10:14 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL OOLOGAH 36.45N 95.71W
05/18/2017 E0.75 INCH ROGERS OK PUBLIC
1009 PM TSTM WND DMG HANNA 35.21N 95.89W
05/18/2017 MCINTOSH OK BROADCAST MEDIA
POWER LINES DOWN.
0953 PM TSTM WND DMG 4 S SPERRY 36.24N 95.99W
05/18/2017 TULSA OK PUBLIC
TREE UPROOTED IN TURLEY.
0933 PM TSTM WND GST 1 NW JENKS 36.03N 95.98W
05/18/2017 M62 MPH TULSA OK ASOS
MEASURED AT RIVERSIDE AIRPORT.
&&
KAHLocal storm report, May 18, 10:22 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1022 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
05/18/2017 M66 MPH MCINTOSH OK MESONET
&&
JDSLocal storm report, May 18, 10:24 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1024 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST BIXBY 35.94N 95.88W
05/18/2017 E60 MPH TULSA OK TRAINED SPOTTER
&&
JDSLocal storm report, May 18, 10:28 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 4 NE SCIPIO 35.10N 95.91W
05/18/2017 PITTSBURG OK EMERGENCY MNGR
LARGE TREE DOWNED OVER INDIAN NATION TURNPIKE. SOUTHBOUND
TRAFFIC BEING DIVERTED.
&&
JDSLocal storm report, May 18, 11:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WAGONER 35.96N 95.37W
05/18/2017 WAGONER OK BROADCAST MEDIA
CAR FLIPPED, DAMAGE TO PHILLIPS 66 GAS STATION. POSSIBLE
TORNADO
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| May 18, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 18, 8:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| May 18, 8:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa | 35 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 42 min |
| May 18, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 48 min |
| May 18, 9:05 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 115 min |
| May 18, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner | 24 min |
| May 18, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 18, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 49 min |
| May 18, 9:35 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 25 min |
| May 18, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| May 18, 9:48 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 18, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 36 min |
| May 18, 10:00 PM CDT | Tornado Warning | TSA | McIntosh | 30 min |
| May 18, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| May 18, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 38 min |
| May 18, 10:23 PM CDT | Tornado Warning | TSA | Muskogee, Wagoner | 37 min |
| May 18, 10:28 PM CDT | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 47 min |
| May 18, 10:37 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 38 min |
| May 18, 10:42 PM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 48 min |
| May 18, 11:00 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 45 min |
| May 18, 11:01 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 44 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 48 min |
| May 18, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Sequoyah | 59 min |
| May 18, 11:32 PM CDT | Tornado Warning | TSA | Delaware | 43 min |
| May 18, 11:34 PM CDT | Tornado Warning | TSA | Adair, Delaware | 41 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 18, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| May 18, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 62 min |
| May 19, 2:16 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 19, 3:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 19, 3:58 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage | 23 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 62 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Tulsa | 71 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Creek | 38 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 19, 10:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 19, 11:07 AM CDT | Special Weather Statement | TSA | Osage | 23 min |
| May 19, 1:18 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| May 19, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 19, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 26 min |
| May 19, 2:21 PM CDT | River Flood Advisory | TSA | Cherokee | 3 days |
| May 19, 2:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 41 min |
| May 19, 3:46 PM CDT | Special Weather Statement | TSA | Adair | 29 min |
| May 19, 4:03 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 27 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 42 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| May 19, 5:15 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 30 min |
| May 19, 5:16 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more | 119 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 2 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 51 min |
| May 19, 6:04 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 8 hr |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner | 60 min |
| May 19, 6:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.